# SDR DALA2023122010425

- Difficulty date: March 21, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55192
- Aircraft time: 2,773 hours, 1,145 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW HIT NOSE GEAR DOOR. C/W ERA 607191-14 SECTION 1. TAPE APPLIED. INSP REQUIRED EVERY 7 DAYS. TERMINATING ACTION DUE WITHIN 850 FH FROM FLT 1189 20TH MAR 23. C/W REPEAT INSP OF THE FWD RH NLG DOOR REF ERA 607191-14 REV ORI. SECT II. NO FURTHER DEFECTS NOTED. ITEM REMAINS ON MON. C/W REPETITIVE INSPECTION PER ERA 607191-14 REV ORIG. SECTION II. NO FURTHER DEFECTS NOTED. (LP# 8787438)
